# SDR SWAA2022042791405

- Difficulty date: April 5, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 53,466 hours, 31,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A161110
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP CAP STRIP BETWEEN STA 440 AND STA 500 LBL 21' CORRODED P/N 453A1611-10 / [01] REMOVED CORROSION (EXFOLIATION). FOUND TO BE OUT OF LIMIT AS PER B737-700 SRM 51-10-02-0G-0;[02] CARGO COMP CAP STRIP P/N 453A1611-10 REPLACEMENT RECEIVED AND INSTALL WILL BE ACCOMPLISHED WITH TTG8Q004CKX2;[03] C/W;[04] VERIFIED STEPS 1-3
